Integral approximation of stochastic differential equations with anticipating initial conditions

Authors

  • A. M. Kulik

Abstract

We give a sequence of stochastic integro-differential equations that approximates a stochastic differential equation with an anticipating initial condition and localized Skorokhod stochastic integral. A sequence of solutions of these equations is obtained. The convergence of this sequence to a certain process implies that this process is a solution (generally speaking, local) of the original equation.

Published

25.07.1995

Issue

Section

Research articles

How to Cite

Kulik, A. M. “Integral Approximation of Stochastic Differential Equations With Anticipating Initial Conditions”. Ukrains’kyi Matematychnyi Zhurnal, vol. 47, no. 7, July 1995, pp. 936–945, https://umj.imath.kiev.ua/index.php/umj/article/view/5488.